# SDR VNAA0705010

- Difficulty date: May 2, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 7,582 hours, 7,192 cycles
- Engine: Ge CF348C1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND LOWER WEB AT BULKHEAD FS 280, WL 73 IS CORRODED AT VARIOUS AREAS; THE BIGGEST BEING 4"L X 1.5"W.  MAINTENANCE PERFORMED REPAIR TO LOWER LEFT HAND BULKHEAD FS 280 IN ACCORDANCE WITH REO 670-53-11-052.
